# SDR VNAA0108020

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 15,484 hours, 13,704 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 406B000002
- Part serial: 2052802
- Condition: Failed
- Location: Lh
- Part time: 9,952 hours, 10,327 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THE LEFT BLEED VALVE NEVER OPENED.  AFTER TROUBLESHOOTING WITH MAINTENANCE CONTROL THE CREW WAS ASKED TO RETURN TO PIT.  UPON ARRIVAL AT PIT, MAINTENANCE INSPECTED AND REPLACED THE FLOW CONTROL SHUT OFF VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASEDFOR SERVICE.
